Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Vitamin C supplements
Posted by: Tatiana
Date: October 13, 1999 6:02 AM

What would happen to me if I took too much Vitamin C tablets. I mean, if I take one at night AND in the morning. Is it healthier or worse?

Vitamin C supplements
Posted by: Ron Kennedy, MD
Date: October 15, 1999 7:02 AM

Of course it's possible to overdose with anything, even water. However, many people take more than 5,000 mg. vitamin C daily without side effects. The first side effect you will see as you increase the dose is diarrhea. That stops most folks.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(254 words)